# SDR COMA2010040950089

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 23,091 hours, 19,021 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO JFK RECEIVED FLAPS FAILED CAUTION MSG, FLAPS FAILED AT 30 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY AT JFK.  RESET BOTH THE SKEW DETECTION SYSTEM AND THE FLAP FECU.  PERFORMED OPERATIONAL CHECK OF THE FLAP SYSTEM, OPS CHECK GOOD.
